# SDR 4AER20210831

- Difficulty date: June 1, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Aircraft: N679AC
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 38,105 hours, 35,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Component: Door, Bombdr
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE FS339.0 BETWEEN DATUM 3 AND DATUM 5  HAS A 5” CRACK BY THE ASSIST MOTOR PULLEY BRACKET. CUT AWAY 16.5” OF DRAG ANGLE. AND SPLICED IN 20” REPAIR DRAG ANGLE. REF. MHI RJ AVIATION REO 601R-52-11-513
